MAUDE Adverse Event Report: UNOMEDICAL UM-D MIO; UNO INSET II 60/6 SC1 PINK MIMX

UNOMEDICAL UM-D MIO; UNO INSET II 60/6 SC1 PINK MIMX
Model Number MMT-923A
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 10/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H1: since no lot number is available.A detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through post marketing surveillance (pms) product trends and malfunction.If any trends picked up, this would flag on the trips and alerts according to the on market quality review (omqr) procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that the patient faced an event on (b)(6)2024 where there was a ball of plastic on the end of tip of cannula almost like cannula has been sealed.The blood glucose level of the patient was 20.4 mmol/l which was treated by correction bolus via pump and multiple daily injection.Moreover, the site was patient's abdomen and issue occurred within three or more hours after insertion.No further information available.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted manufacturing date under h4.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions, h11: investigation summary.The information in this complaint (b)(4) has been evaluated.The batch 6006078 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 3 and wi guidance for functional testing for complaints area version 2 for the foreign matter within product (only use where the foreign matter is within the insulin pathway) photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to wi version 3 on reference samples, 10 samples out 10 samples passed the test.Functional test 1: air flow according to wi version 2 on reference samples, reference samples passed the test.Device history record (dhr) review: the lot 6006078 was manufactured according to the wi version 69 and packaging in the machine ll101, on 16/mar/2024, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified; no maintenance events were recorded.Trending: a query was run in database on 19/aug/2025 against malfunction code foreign matter within product (only use where the foreign matter is within the insulin pathway) and lot 6006078 and no more complaint have been registered in database for the same lot and malfunction code.Conclusion summary of complaint investigation: as a result of the following: no defect on tests for reference samples, no non-conformance (nc) raised during production related to complaint code, no trend identified for the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., 88736
MX  88736
Manufacturer Contact
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., 88736
MDR Report Key21629499
Report Number3003442380-2025-03819
Device Sequence Number15684730
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-923A
Device Lot Number6006078
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale